Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2015, 4:16 PM EDT for 5 counties in Georgia. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- May 26, 2015, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Fayette County, GA, Henry County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:16 PM EDT | TSTM WND DMG | Senoia, GA | TREES DOWN ALONG THE INTERSECTION OF GORDON ROAD AND AL ROBERTS ROAD. TREES DOWN ON SEAVY STREET NEAR HWY 85 |
| May 26, 4:30 PM EDT | TSTM WND DMG | Stoney Brook Plantation, GA | TREE DOWN BLOCKING ROAD AT CLEAR SPRINGS LANE AND SMOKERISE POINT. TIME ESTIMATED FROM RADAR. |
| May 26, 4:36 PM EDT | TSTM WND DMG | 1 Nne Bear Creek Landin, GA | TREES DOWN IN CLAYTON COUNTY BLOCKING ROADS. INNMAN ROAD AND PANHANDLE ROAD...RIVERDALE RD AND EAST FAYETTEVILLE ROAD. |
| May 26, 4:45 PM EDT | TSTM WND DMG | 3 Ne Mount Carmel Estat, GA | A TREE BLEW DOWN AT THE INTERSECTION CHAMBERS AND JONESBORO RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
457
WWUS82 KFFC 262016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
GAZ044-053>057-067-068-262045-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-SOUTH FULTON GA-
FAYETTE GA-MERIWETHER GA-
416 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING DIME SIZED
HAIL AND 40 MPH WINDS IN HENRY...SPALDING...CLAYTON...COWETA...
PIKE...SOUTH FULTON... FAYETTE AND MERIWETHER COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF PALMETTO TO NEAR WILLIAMSON...AND MOVING NORTHEAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...CLAYTON...COWETA...PIKE...SOUTH
FULTON...FAYETTE AND MERIWETHER COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
ZEBULON...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...HAMPTON...
TYRONE...MORROW...LOVEJOY AND HAPEVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3369 8461 3368 8440 3365 8435 3365 8428
3342 8408 3305 8438 3339 8479
TIME...MOT...LOC 2015Z 207DEG 32KT 3344 8472 3316 8438
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 3:06 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 26, 3:06 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT TUE MAY 26 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON. HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. 17 .LONG TERM /THURSDAY THROUGH TUESDAY/... EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 && PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/ A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY. THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY. AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS. TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH THE LONG TERM. BDL && .AVIATION... 18Z UPDATE... CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 79 65 83 / 90 80 80 70 ATLANTA 68 80 65 81 / 90 80 80 70 BLAIRSVILLE 65 76 60 79 / 90 80 80 70 CARTERSVILLE 67 81 65 81 / 90 80 80 70 COLUMBUS 69 82 66 84 / 70 80 80 70 GAINESVILLE 65 78 63 80 / 90 80 80 70 MACON 68 82 65 86 / 70 70 70 50 ROME 67 81 66 82 / 90 80 80 60 PEACHTREE CITY 66 79 65 82 / 90 80 80 70 VIDALIA 70 87 68 87 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 AM EDT TUE MAY 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1034 AM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL DIMINISH INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 26, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE MAY 26 2015
GAZ014-015-262030-
DAWSON GA-LUMPKIN GA-
359 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN DAWSON AND
LUMPKIN COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF DAWSONVILLE...MOVING
NORTHEAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DAWSON AND LUMPKIN COUNTIES...INCLUDING
AREAS AROUND
DAHLONEGA...GOOCH MOUNTAIN SHELTER...PORTER SPRINGS...AMICALOLA FALLS
STATE PARK...CAMP MERRILL...TURNERS CORNER...MCKEE...BLACK GAP
SHELTER...LEN FOOTE HIKE INN...JUNO...NIMBLEWILL...FAUSETT LAKE AND
BLOOD MOUNTAIN SHELTER.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3472 8386 3466 8388 3461 8387 3440 8424
3442 8426 3447 8426 3447 8431 3449 8433
3457 8435 3458 8433 3457 8426 3460 8425
3462 8420 3460 8419 3466 8413 3464 8404
3467 8403 3468 8399 3472 8398 3474 8394
TIME...MOT...LOC 1958Z 230DEG 27KT 3453 8424Special weather statement, May 26, 4:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE MAY 26 2015
GAZ032-033-262030-
COBB GA-NORTH FULTON GA-
405 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COBB AND
NORTH FULTON COUNTIES UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...OR 11 MILES EAST OF MARIETTA...
MOVING NORTHEAST AT 60 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB AND NORTH FULTON COUNTIES...INCLUDING
AREAS AROUND
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...BERKELEY LAKE...MOUNT BETHEL AND SWEAT MOUNTAIN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3411 8426 3410 8421 3406 8415 3405 8410
3403 8412 3403 8417 3399 8419 3399 8420
3400 8422 3400 8424 3396 8428 3397 8434
3390 8435 3389 8438 3405 8450 3408 8446
3407 8442 3410 8442 3419 8427
TIME...MOT...LOC 2005Z 238DEG 53KT 3402 8436Local storm report, May 26, 4:06 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CATAULA 32.66N 84.87W
05/26/2015 HARRIS GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE FORTSON AND CATAULA
AREAS...SOME ON ROOFS.
&&
EVENT NUMBER FFC1500288
RWILLISLocal storm report, May 26, 4:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG PINE MOUNTAIN VALLEY 32.80N 84.82W
05/26/2015 HARRIS GA EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN IN PINE MOUNTAIN VALLEY.
&&
EVENT NUMBER FFC1500289
RWILLISLocal storm report, May 26, 4:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
05/26/2015 CHEROKEE GA EMERGENCY MNGR
TREE DOWN BLOCKING ALL LANES AT MINERAL SPRINGS ROAD
AND CANTON HWY IN BALL GROUND. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER FFC1500290
DJNSpecial weather statement, May 26, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
GAZ044-053>057-067-068-262045-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-SOUTH FULTON GA-
FAYETTE GA-MERIWETHER GA-
416 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING DIME SIZED
HAIL AND 40 MPH WINDS IN HENRY...SPALDING...CLAYTON...COWETA...
PIKE...SOUTH FULTON... FAYETTE AND MERIWETHER COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF PALMETTO TO NEAR WILLIAMSON...AND MOVING NORTHEAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...CLAYTON...COWETA...PIKE...SOUTH
FULTON...FAYETTE AND MERIWETHER COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
ZEBULON...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...HAMPTON...
TYRONE...MORROW...LOVEJOY AND HAPEVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3369 8461 3368 8440 3365 8435 3365 8428
3342 8408 3305 8438 3339 8479
TIME...MOT...LOC 2015Z 207DEG 32KT 3344 8472 3316 8438The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:01 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| May 25, 8:30 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| May 25, 8:56 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 34 min |
| May 25, 9:30 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 30 min |
| May 25, 9:59 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 31 min |
| May 26, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 1:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| May 26, 1:31 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| May 26, 2:04 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| May 26, 2:14 PM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Heard | 6 hr |
| May 26, 2:16 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 29 min |
| May 26, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 38 min |
| May 26, 2:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| May 26, 2:42 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 26, 2:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| May 26, 2:45 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 26, 2:49 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| May 26, 2:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| May 26, 3:16 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 29 min |
| May 26, 3:19 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| May 26, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 24 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| May 26, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 46 min |
| May 26, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 23 min |
| May 26, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 35 min |
| May 26, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 31 min |
| May 26, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| May 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more | 50 min |
| May 26, 4:32 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Monroe, Peach | 43 min |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale, Spalding | 51 min |
| May 26, 4:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| May 26, 4:57 PM EDT | Special Weather Statement | FFC | Hall, White | 33 min |
| May 26, 5:00 PM EDT | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 30 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more | 45 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 50 min |
| May 26, 5:34 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 26 min |
| May 26, 5:36 PM EDT | Special Weather Statement | FFC | White | 24 min |
| May 26, 5:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| May 26, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 26, 5:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| May 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Greene, Jackson, Madison and 3 more | 45 min |
| May 26, 6:09 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
| May 26, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| May 26, 6:37 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| May 26, 7:12 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| May 26, 7:27 PM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| May 26, 7:27 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 33 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| May 26, 7:53 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 37 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.